# SDR FDEA200912284519

- Difficulty date: December 28, 2009
- Submitted: January 18, 2010
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 58,860 hours, 9,899 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: ADA7146505
- Condition: Misrepaired
- Location: 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT BILGE AREA, FLOORBEAM UPPER CHORD FOUND WITH   STRUCTURE REPAIR AT STA 1059, LBL 20 TO RBL 20. FWD CARGO COMPARTMENT BILGE AREA, FLOORBEAM UPPER CHORD EXISTING REPAIR AT STA 1059, LBL 20 TO RBL 20 EVALUATED AND FOUND NOT IAW ANY SRM REPAIR.  FLOORBEAM UPPER CHORD REPAIRED IAW EA NR 1-5310-132313,   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REVISION 109.
